MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P10P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The berlin excor blood pump functioned as intended maintaining full fill and eject.Deposits were noted in the pump before and after the event.The excor blood pump pu valves; 10 ml in/out; ø 6 mm, s/n (b)(6) was used on the patient from (b)(6) 2025 to date.The event occurred on (b)(6) 2026, which is (30 days) after the pump was placed on the patient being supported with an excor ikus driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.
 
Event or Problem Description
The site contacted (b)(6) clinical affairs (ca) on (b)(6) 2026 to report that the patient was presented with facial twitching and eye deviation on (b)(6) 2026.Head ct performed on the same day showed a subacute infarct in the left frontal lobe in the distribution of the anterior division of the left middle cerebral artery.There are small areas of subacute infarcts seen in a paramedian location of the right cerebral hemisphere consistent with watershed territory infarcts.There is no intraparenchymal hemorrhage, mass, or midline shift.There is no hydrocephalus or extracerebral fluid collection.The calvarium is intact.The visualized portions of the orbits, paranasal sinuses, mastoid air cells, and sella are normal.Cranial ultrasound showed no abnormalities.Upon eeg findings, there were numerous electrographic seizures independently arising from right and left central head region.These seizures occurred at a frequency of once in 2 hours with the last seizures occurred at the previous event.The berlin excor blood pump functioned as intended maintaining full fill and eject.Deposits were noted in the pump before and after the event.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
mary beth tate
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
7347092080
MDR Report Key24309028
Report Number3004582654-2026-00009
Device Sequence Number9678699
Product Code DSQ
UDI-Device Identifier04260090040102
UDI-Public(01)04260090040102(17)280224
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age2 MO
Patient SexFemale
Patient Weight4 KG